International Journal of Nonlinear Science, Volume (11), No (3), Year (2011-1) , Pages (330-337)

Title : ( Solution of The Smoluchowski’s Equation by Homotopy Analysis Method )

Authors: Hassan Saberi Nik , Sohrab Effati , Reza Buzhabadi , M. Golchaman ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

This paper presents the application of the homotopy analysis method (HAM) as a numerical so- lution to homogeneous Smoluchowski’s equation. The Smoluchowski’s coagulation equation is a mean-field model for the growth of clusters (particles, droplets, etc.) by binary coalescence; that is, the driving growth mechanism is the merger of two particles into a single one. The HAM contains the auxiliary parameter h, taht provides a powerful tool to analyze strongly linear and nonlinear problems. The obtained results have been compared with the HPM and ADM. It is shown that the results of the HAM for a special case are the same as those obtained by HPM and ADM.

Keywords

Homotopy analysis method; homogeneous Smoluchowski’s equation;
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1034322,
author = {Saberi Nik, Hassan and Effati, Sohrab and Buzhabadi, Reza and M. Golchaman},
title = {Solution of The Smoluchowski’s Equation by Homotopy Analysis Method},
journal = {International Journal of Nonlinear Science},
year = {2011},
volume = {11},
number = {3},
month = {January},
issn = {1749-3889},
pages = {330--337},
numpages = {7},
keywords = {Homotopy analysis method; homogeneous Smoluchowski’s equation; coagulation},
}

[Download]

%0 Journal Article
%T Solution of The Smoluchowski’s Equation by Homotopy Analysis Method
%A Saberi Nik, Hassan
%A Effati, Sohrab
%A Buzhabadi, Reza
%A M. Golchaman
%J International Journal of Nonlinear Science
%@ 1749-3889
%D 2011

[Download]